# SDR OG5S2015FA0000237

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: General aviation
- Aircraft: N511ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10762
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A175400125
- Part serial: 38828
- Condition: Cracked
- Location: Engine
- Part time: 137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPOT WELDS IN MUFFLER CAN LET LOOSE, LETTING CARBON MONOXIDE INTO CABIN HEAT DUCT.
